# SDR WX0A2017062873266

- Difficulty date: June 25, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- Aircraft time: 61,580 hours, 52,218 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) LOSS OF CABIN PRESSURE/SECURED DUCT ON RT ACM OUTLET.
